Mathematical Research Letters

Volume 20 (2013)

Number 2

Singularities of Richardson varieties

Pages: 391 – 400

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n2.a14

Authors

Allen Knutson (Department of Mathematics, Cornell University, Ithica, New York, U.S.A.)

Alexander Woo (Department of Mathematics, University of Idaho, Moscow, Id., U.S.A.)

Alexander Yong (Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Il., U.S.A.)

Abstract

This paper gives a short proof that essentially all questions concerning singularities of Richardson varieties reduce to corresponding questions about Schubert varieties. Consequently, one quickly deduces new and previously known results.

Keywords

Richardson varieties, Schubert varieties, singularities

2010 Mathematics Subject Classification

14M15, 14N15

Full Text (PDF format)